MathSciNet Relay Station
MathSciNet bibliographic data
MR952321 (89k:34114) 34G20 (45D05 47G05)
Rădulescu, Sorin; Rădulescu, Marius An application of Hadamard-Lévy's theorem to a scalar initial value problem. Proc. Amer. Math. Soc. 106 (1989), no. 1, 139–143.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement